# SDR 2007UALA01261

- Difficulty date: April 23, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N311UA
- Make and model: Boeing 737322
- Aircraft serial: 23672
- Aircraft time: 56,519 hours, 30,945 cycles
- Engine: Cfmint CFM563C1
- Engine time: 41,670 hours, 30,037 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Filter Bypass
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO LEFT ENGINE FUEL FILTER BYPASS LIGHT ILLUMINATED.   [SUP 05-16-07]  CAUSE IS UNDETERMINABLE. NO DEFECTS FOUND.  REPLACED FUEL FILTER AS A PRECAUTION.
